A theorem on the unconditional basis property of root vectors of second-order weighted differential operators
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1550-1563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a9,
author = {I. S. Lomov},
title = {A theorem on the unconditional basis property of root vectors of second-order weighted differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1550--1563},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a9/}
}
TY - JOUR AU - I. S. Lomov TI - A theorem on the unconditional basis property of root vectors of second-order weighted differential operators JO - Differencialʹnye uravneniâ PY - 1991 SP - 1550 EP - 1563 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a9/ LA - ru ID - DE_1991_27_9_a9 ER -
I. S. Lomov. A theorem on the unconditional basis property of root vectors of second-order weighted differential operators. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1550-1563. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a9/